MathSciNet Relay Station
MathSciNet bibliographic data
MR828839 (87d:13024) 13H15 (13H10)
Huneke, Craig; Miller, Matthew A note on the multiplicity of Cohen-Macaulay algebras with pure resolutions. Canad. J. Math. 37 (1985), no. 6, 1149–1162.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement